Accessibility navigation


Exponential Curve Fitting with Least Squares.

Glaister, P. (2007) Exponential Curve Fitting with Least Squares. International Journal of Mathematical Education in Science and Technology, 38 (3). pp. 422-427. ISSN 0020-739X

Full text not archived in this repository.

To link to this article DOI: 10.1080/00207390601128099


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:832
Publisher:Taylor & Francis

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation